# SDR CALA2017060201653

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 57,934 hours, 12,406 cycles
- Engine: Pwa PW4052
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 141807
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WIRE BUNDLE CHAFED AT PNEUMATIC LINE AFT & INBD OF FWD MOUNT.  REMOVED & REPLACED WIRES W002-725/726-YR, & W002-727/725-YR IAW  WDN 71-51-14 PG 1.B, BSWPM 20-10- 11,  BSWPM 20-63-19 &  RAN THE NR 1 ENGINE IAW JRH & AMM 71-00-00,  TESTED GOOD.
